# SDR AALA20171210002

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 52,067 hours, 14,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5976035
- Condition: Inoperative
- Location: Row 4
- Part time: 52,067 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO EMERGENCY LIGHT, INOP AT ROW4R, REMOVED AND REPLACED EMERGENCY LIGHT IAW AMM 33-51-00.
